Document Type: Special Issue on Fixed Point Theory


1 8-28-8/1, Tamil Street, China Waltair, Visakhapatnam-530 017, India

2 Department of Mathematics, Andhra University, Visakhapatnam-530 003, India


In this paper, we introduce the notion of weak $\psi$-quasi contraction in generalized metric spaces and using this notion we obtain conditions for the existence of fixed points of a self map in $D$-complete generalized metric spaces. We deduce some corollaries from our result and provide examples in support of our main result.


Main Subjects

[1] M. Jleli, B. Samet, A generalized metric space and related fixed point theorems, Fixed Point Theory Appl. (2015), 2015:61.

[2] E. Karapinar, D. O’Regan, A. F. R. L. Hierro, N. Shahzad, Fixed point theorems in new generalized metric spaces, J. Fixed Point Theory Appl. 18 (2016), 645-671.

[3] M. Noorwali, H. H. Alsulami, E. Karapinar, Some extensions of fixed point results over quasi-JS-spaces, J. Funct. Spaces. (2016), 2016:6963041.

[4] K. P. R. Sastry, G. Appala Naidu, Ch. Srinivasa Rao, B. Ramu Naidu, Fixed point theorems for weak k-quasi contractions on a generalized metric space, Bull. Math. Stat. Res. 4 (S1) (2016), ISSN:2348-0580.